# SDR 98ZZZX939

- Difficulty date: January 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N117NG
- Make and model: Bolkms BK117A4
- Aircraft serial: 7083
- System (JASC): 3446 · Non Radar Weather System
- Part: Display
- Part number: 78806059008
- Condition: Failed
- Location: Stormscope
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STORMSCOPE DISPLAY INOPERATIVE.  FAILED APPROXIMATELY 1 MONTH AFTER INSTALLATION.  REMOVED AND REPLACED.
